Asymptotic Expansions for the Lagrangian Trajectories from Solutions of the Navier–Stokes Equations

Research output: Contribution to journalArticlepeer-review

Abstract

Consider any Leray–Hopf weak solution of the three-dimensional Navier–Stokes equations for incompressible, viscous fluid flows. We prove that any Lagrangian trajectory associated with such a velocity field has an asymptotic expansion, as time tends to infinity, which describes its long-time behavior very precisely.

Original languageEnglish
Pages (from-to)981-995
Number of pages15
JournalCommunications in Mathematical Physics
Volume383
Issue number2
DOIs
StatePublished - Apr 2021

Fingerprint

Dive into the research topics of 'Asymptotic Expansions for the Lagrangian Trajectories from Solutions of the Navier–Stokes Equations'. Together they form a unique fingerprint.

Cite this